# SDR MALA100123

- Difficulty date: August 25, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 6,288 hours, 4,179 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LUMINESCENT STRIP IN FRONT OF GALLEY TRASH CAN IS DETACHED.  REPLACED LUMINESCENT STRIP, FRONT GALLEY LT SIDE.
